# SDR DALA14005623728

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 37,867 hours, 19,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT ON SEAT 1 DC INOPERATIVE.  MAINTENANCE SECURED CONNECTOR . OPS TESTED OK.
